# SDR SWAA2022022579883

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION; AND EROSION AT 3 FWD CORNERS ON L/H WING L/E PANEL 521KB / REPAIRED DELAMINATION; AND EROSION AT 3 FWD CORNERS ON L/H WING L/E PANEL 521KB I.A.W. 737 SRM 57-41-01-1A-1 PARA 1; 4E TABLE 202; 250 DEGREE FAHRENHEIR CURE PER 737 SRM 51-70-05 REPAIR 10.
